QUESTION 141.A 30-year-old woman is taking phenelzine (Nardil) 30mg PO tid. The nurse knows that at that dosage, the patient will need to be carefully monitored for A.facial flushing.B.increased secretions.C.dizziness.D.diarrhea. 1 points QUESTION 151.A 39-year-old patient who is having trouble sleeping is beginning drug treatment with zaleplon (Sonata). The nurse will be sure to ask the patient if she is taking 1 points QUESTION 161.A 62-year-old woman has been prescribed a fentanyl transdermal patch for chroniccancer pain. The patient asks the nurse how long it will take for her to experience pain relief. The nurse will instruct the patient that she should feel pain relief in approximately
1 points QUESTION 171.Which of the following would be an expected outcome in a patient who has been given atropine during a medical emergency?Reduction of severe hypertension 1 points QUESTION 181.A nurse will be prepared to administer naloxone (Narcan) to a patient who has had an overdose of morphine. Repeated doses of Narcan will be necessary because Narcan A.has less strength in each dose than do individual doses of morphine.B.has a shorter half-life than morphine.C.causes the respiratory rate to decrease.D.combined with morphine, increases the physiologic action of the morphine. 1 points QUESTION 191.A patient has a history of tonic-clonic seizures that have been successfully treated with phenytoin (Dilantin) for several years. Phenytoin achieves a therapeutic effect by 1 points QUESTION 201.A patient is suffering from acute inhalant intoxication. The priority nursing intervention will be to
1 points QUESTION 211.A nurse who works at an outpatient mental health clinic follows numerous clients who have schizophrenia, many of whom are being treated with olanzapine (Zyprexa). Which of the following clients likely has the highest susceptibility to the adverse effects of olanzapine? 1 points
You've reached the end of your free preview.
Want to read all 8 pages?
- Summer '15